Nem számtant - matematikát

Sulyok, Erzsébet: Nem számtant - matematikát. Délmagyarország, (62) 145. p. 5. (1972)

For the full text version click the link below.
Item Type: Article
Related URLs: http://digit.bibl.u-szeged.hu/00000/00099/01972/00145/dm_1972_145_005.pdf
Date: 1972. June 22.
Journal title: Délmagyarország
Volume: 62
Number: 145
Page Range: p. 5
Uncontrolled Keywords: Szendrei Ágnes, Tanárképző Főiskola
Additional Information: Szendrei János főiskolai tanárról
Date Deposited: 2019. Mar. 20. 10:19
Last Modified: 2019. Mar. 20. 10:19
URI: http://dmarchiv.bibl.u-szeged.hu/id/eprint/100296

Actions (login required)

View Item View Item